# SDR 96ZZZM352

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON INTERCONNECT CABLE HAS CORROSION AT WING ROOT PULLEYS.  REMOVED AND REPLACED BOTH CENTER SECTIONS OF AILERON INTERCONNECT CABLE IAW MM 27-11-44.  REF W/C 6004 FOR FUNCTIONAL TEST OF AILERON CONTROLS.
